# SDR UALA2010111204193

- Difficulty date: November 12, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 47,288 hours, 5,764 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 42L EMEGENCY LIGHT INOPERATIVE. REPLACED LAMP.
